# SDR EY2R9601347

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Blanca 1419
- Propeller: Hartzl HC12V20*
- System (JASC): 6110 · Propeller Assembly
- Part: Jack Plate
- Part number: 87
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON JACK PLATE.
